# SDR CNMA200100012

- Difficulty date: April 14, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N450AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- Aircraft time: 65,006 hours, 25,650 cycles
- Engine: Ge CF66K
- Engine time: 63,261 hours, 25,082 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED IN FLIGHT.  PERFORMED OIL STRAINER CLOG LIGHT ABNORMAL CHECKLIST.  CLOG LIGHT REMAINED ILLUMINATED.  ENGINE WAS SHUTDOWN BY FLIGHT CREW.  MX REPLACED OIL STRAINER FILTER AND OIL CLOG LIGHT SWITCH.
